# SDR SWAA043327

- Difficulty date: November 12, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N627SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27935
- Aircraft time: 29,417 hours, 24,923 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Te Flap
- Component part number: 6546435338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND LEFT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED LEFT T/E FLAP PER MM.
